Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The minimum $b_2$ problem for right-angled Artin groups

Alyson Hildum

Algebraic & Geometric Topology 15 (2015) 1599–1641
Bibliography
1 S Baldridge, P Kirk, On symplectic $4$–manifolds with prescribed fundamental group, Comment. Math. Helv. 82 (2007) 845 MR2341842
2 S Baldridge, P Kirk, Constructions of small symplectic 4-manifolds using Luttinger surgery, J. Differential Geom. 82 (2009) 317 MR2520795
3 R Charney, M W Davis, Finite $K(\pi,1)$s for Artin groups, from: "Prospects in topology" (editor F Quinn), Ann. of Math. Stud. 138, Princeton Univ. Press (1995) 110 MR1368655
4 P Delsarte, J M Goethals, Alternating bilinear forms over $\mathrm{GF}(q)$, J. Combinatorial Theory Ser. A 19 (1975) 26 MR0401810
5 B Eckmann, $4$–manifolds, group invariants, and $l_2$–Betti numbers, Enseign. Math. 43 (1997) 271 MR1489886
6 J C Hausmann, S Weinberger, Caractéristiques d'Euler et groupes fondamentaux des variétés de dimension $4$, Comment. Math. Helv. 60 (1985) 139 MR787667
7 F E A Johnson, D Kotschick, On the signature and Euler characteristic of certain four-manifolds, Math. Proc. Cambridge Philos. Soc. 114 (1993) 431 MR1235990
8 P Kirk, C Livingston, The Hausmann–Weinberger $4$–manifold invariant of abelian groups, Proc. Amer. Math. Soc. 133 (2005) 1537 MR2111955
9 P Kirk, C Livingston, The geography problem for $4$–manifolds with specified fundamental group, Trans. Amer. Math. Soc. 361 (2009) 4091 MR2500880
10 D Kotschick, Four-manifold invariants of finitely presentable groups, from: "Topology, geometry and field theory", World Sci. Publ. (1994) 89 MR1312175
11 D Kotschick, Minimizing Euler characteristics of symplectic four-manifolds, Proc. Amer. Math. Soc. 134 (2006) 3081 MR2231635
12 W Lück, $L^2$–Betti numbers of mapping tori and groups, Topology 33 (1994) 203 MR1273782
13 J Milnor, A procedure for killing homotopy groups of differentiable manifolds, from: "Differential geometry", Proc. Sympos. Pure Math. 3, Amer. Math. Soc. (1961) 39 MR0130696